| Model Number |
M0062251370 |
| Medical Device Problem Codes |
Material Rupture (1546); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that four uromax ultra balloon dilatation catheter devices were set for use in a procedure.However, foreign bodies were found inside the encore inflation devices of the uromax ultra balloon kit.Additionally, the uromax ultra balloon devices were also noted to be ruptured.The procedure was completed with no patient complications.This report pertains to the third of four uromax ultra balloon dilatation catheter devices in reference to medwatch.
Additional Manufacturer Narrative
H6: device code a180104 captures the reportable event of foreign present in the device.